Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The expansion theorem for pseudo-analytic functions


Authors: Shmuel Agmon and Lipman Bers
Journal: Proc. Amer. Math. Soc. 3 (1952), 757-764
MSC: Primary 30.0X
MathSciNet review: 0057349
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Shmuel Agmon, Sur les séries de Dirichlet, Ann. Sci. École Norm. Sup. (3) 66 (1949), 263–310 (French). MR 0033352
  • [2] Lipman Bers, Partial differential equations and generalized analytic functions, Proc. Nat. Acad. Sci. U. S. A. 36 (1950), 130–136. MR 0036852
  • [3] Lipman Bers, Theory of pseudo-analytic functions, Institute for Mathematics and Mechanics, New York University, New York, 1953. MR 0057347
  • [4] Lipman Bers, The expansion theorem for sigma-monogenic functions, Amer. J. Math. 72 (1950), 705–712. MR 0044005
  • [5] Lipman Bers and Abe Gelbart, On a class of differential equations in mechanics of continua, Quart. Appl. Math. 1 (1943), 168–188. MR 0008556

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0057349-4
Article copyright: © Copyright 1952 American Mathematical Society